Version kählérienne d'une conjecture de Robert J. Zimmer
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 37 (2004) no. 5, p. 759-768
@article{ASENS_2004_4_37_5_759_0,
     author = {Cantat, Serge},
     title = {Version k\"ahl\'erienne d'une conjecture de Robert J. Zimmer},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 37},
     number = {5},
     year = {2004},
     pages = {759-768},
     doi = {10.1016/j.ansens.2004.04.003},
     zbl = {1072.22006},
     mrnumber = {2103473},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_5_759_0}
}
Cantat, Serge. Version kählérienne d'une conjecture de Robert J. Zimmer. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 37 (2004) no. 5, pp. 759-768. doi : 10.1016/j.ansens.2004.04.003. http://www.numdam.org/item/ASENS_2004_4_37_5_759_0/

[1] Barth W., Peters C., Automorphisms of Enriques surfaces, Invent. Math. 73 (3) (1983) 383-411. | MR 718937 | Zbl 0518.14023

[2] Beauville A., Variétés kählériennes dont la première classe de Chern est nulle, J. Differential Geom. 18 (4) (1984) 755-782, 1983. | MR 730926 | Zbl 0537.53056

[3] Beauville A., Riemannian holonomy and algebric geometry, preprint, math.AG/9902110, pp. 1-27. | Zbl 1144.53061

[4] Benoist Y., Sous-groupes discrets des groupes de Lie, in: European Summer School in Group Theory, 1997, pp. 1-72.

[5] Bochner S., Montgomery D., Locally compact groups of differentiable transformations, Ann. of Math. (2) 47 (1946) 639-653. | MR 18187 | Zbl 0061.04407

[6] Cairns G., Ghys É., The local linearization problem for smooth SL n-actions, Enseign. Math. (2) 43 (1-2) (1997) 133-171. | MR 1460126 | Zbl 0914.57027

[7] Cantat S., Dynamique des automorphismes des surfaces K3, Acta Math. 187 (1) (2001) 1-57. | MR 1864630 | Zbl 1045.37007

[8] De La Harpe P., Valette A., La propriété (T) de Kazhdan pour les groupes localement compacts avec un appendice de Marc Burger, Astérisque 175 (1989) 158, With an appendix by M. Burger. | MR 1023471 | Zbl 0759.22001

[9] Dinh T.-C., Sibony N., Groupes commutatifs d'automorphismes d'une variété kählérienne compacte, Duke Math. J. 123 (2004) 311-328. | MR 2066940 | Zbl 1065.32012

[10] Ghys É., Actions de réseaux sur le cercle, Invent. Math. 137 (1) (1999) 199-231. | MR 1703323 | Zbl 0995.57006

[11] Gizatullin M.H., Rational G-surfaces, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1) (1980) 110-144, 239. | MR 563788 | Zbl 0428.14022

[12] Gromov M., Convex sets and Kähler manifolds, in: Advances in Differential Geometry and Topology, World Sci. Publishing, Teaneck, NJ, 1990, pp. 1-38. | MR 1095529 | Zbl 0770.53042

[13] Hindry M., Silverman J.H., Diophantine Geometry, Graduate Texts in Mathematics, vol. 201, Springer-Verlag, New York, 2000, An introduction. | MR 1745599 | Zbl 0948.11023

[14] Lieberman D.I., Compactness of the Chow scheme: applications to automorphisms and deformations of Kähler manifolds, in: Fonctions de plusieurs variables complexes, III (Sém. François Norguet, 1975-1977), Springer, Berlin, 1978, pp. 140-186. | MR 521918 | Zbl 0391.32018

[15] Margulis G.A., Discrete Subgroups of Semisimple Lie Groups, in: Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 17, Springer-Verlag, Berlin, 1991. | MR 1090825 | Zbl 0732.22008

[16] Prasad G., Raghunathan M.S., Cartan subgroups and lattices in semi-simple groups, Ann. of Math. 2 96 (1972) 296-317. | MR 302822 | Zbl 0245.22013

[17] Vinberg E.B., Gorbatsevich V.V., Shvartsman O.V., Discrete subgroups of Lie groups, in: Lie Groups and Lie Algebras, II, Encyclopaedia Math. Sci., vol. 21, Springer, Berlin, 2000, pp. 1-123, 217-223. [MR 90c:22036]. | MR 1756407 | Zbl 0931.22007

[18] Zimmer R.J., Actions of semisimple groups and discrete subgroups, in: Proceedings of the International Congress of Mathematicians, vols. 1, 2, (Berkeley, CA, 1986), Amer. Math. Soc., Providence, RI, 1987, pp. 1247-1258. | MR 934329 | Zbl 0671.57028

[19] Zimmer R.J., Lattices in semisimple groups and invariant geometric structures on compact manifolds, in: Discrete Groups in Geometry and Analysis (New Haven, CT, 1984), Progr. Math., vol. 67, Birkhäuser Boston, Boston, MA, 1987, pp. 152-210. | MR 900826 | Zbl 0663.22008